MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS460TBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar pro c-flex+ device was returned to a third-party service center as part of the uno recall process with no initial alleged complaint.During the evaluation of the device, the service technician observed visible foam degradation.The device was scrapped by the service center after the evaluation was completed.

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23930446
Report Number2518422-2025-113405
Device Sequence Number15706355
Product Code BZD
UDI-Device Identifier00606959030121
UDI-Public(01)00606959030121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS460TBT
Device Catalogue NumberDS460TBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown